American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42.20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] N. M. Rivière and Y. Sagher. Multipliers of trigonometric series and pointwise convergence . Trans. Amer. Math. Soc. 140 (1969) 301-308. MR 0246043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Lawrence S. Kroll. The uniqueness of Hermite series under Poisson-Abel summability . Trans. Amer. Math. Soc. 135 (1969) 167-192. MR 0233145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jonah Mann. Hausdorff means and the Gibbs phenomenon . Trans. Amer. Math. Soc. 121 (1966) 277-295. MR 0192267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Walter A. Rosenkrantz. Probability and the $(C,\,r)$ summability of Fourier series . Trans. Amer. Math. Soc. 119 (1965) 310-332. MR 0182047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marvin Rosenblum. Summability of Fourier series in $L\sp{p}(d\mu )$ . Trans. Amer. Math. Soc. 105 (1962) 32-42. MR 0160073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1